MathSciNet Relay Station
MathSciNet bibliographic data
MR2928093 53C21 (35A23 49Q05 53C20 53C23)
Jiang, Renjin; Koskela, Pekka Isoperimetric inequality from the Poisson equation via curvature. Comm. Pure Appl. Math. 65 (2012), no. 8, 1145–1168.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement